MathSciNet Relay Station
MathSciNet bibliographic data
MR2425184 14N35 (14J32 14N10 53D45)
Pandharipande, R.; Solomon, J.; Walcher, J. Disk enumeration on the quintic 3-fold. J. Amer. Math. Soc. 21 (2008), no. 4, 1169–1209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement